Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




58 Publications

2012 | Journal Article | IST-REx-ID: 3257   OA
Kolmogorov, V. (2012). Generalized roof duality and bisubmodular functions. Discrete Applied Mathematics, 160(4–5), 416–426. https://doi.org/10.1016/j.dam.2011.10.026
View | Files available | DOI | Download (ext.) | arXiv
 
2012 | Conference Paper | IST-REx-ID: 2930   OA
Huber, A., & Kolmogorov, V. (2012). Towards minimizing k-submodular functions (Vol. 7422, pp. 451–462). Presented at the ISCO: International Symposium on Combinatorial Optimization, Athens, Greece: Springer. https://doi.org/10.1007/978-3-642-32147-4_40
View | DOI | Download (ext.)
 
2012 | Preprint | IST-REx-ID: 2928   OA
Kolmogorov, V., & Schoenemann, T. (2012). Generalized sequential tree-reweighted message passing. ArXiv. ArXiv.
View | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed